# SDR VTZA95252

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2422 · AC Inverter
- Part: Invertor
- Part number: 1B3501B13
- Condition: Failed
- Location: Nose Equip Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6495 - MDT-IAD - TAKEOFF WAS ABORTED, DUE TO THE RIGHT INVERTOR FAILING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT MAIN INVERTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
